# SDR DXTA2024121901554

- Difficulty date: December 15, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N920QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0342
- Aircraft time: 1,924 hours, 1,356 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Abnormal
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENG START MULTIPLE FLICKERS ON ENG CONTROL FAULT L CAS MESS. RESET OF FADEC.   SWITCHED TO CHANNEL B. MESS CLEARED.  AIRBORNE SHORTLY AFTER TAKE OFF CAS MESSAGE FLICKERED AGAIN. IN CRUISE MESSAGE WAS OUT. ANTI ICE WAS ON. THE MESS REMAINED OFF FOR  45 MIN. ON LANDING IN IAD ANTI ICE WAS OFF. TRS USED ON LANDING. TRS STOWED AND CLEARED RUNWAY. CAS MESSAGE RETURNED & STAYED ON TILL ENGINE SHUT DOWN. MESSAGE FLICKERED ONCE MORE 15 SECONDS AFTER SHUT DOWN. HAS REMAINED OFF SINCE. . NOTIFIED MCC AND CONTACTED MANUFACTURER SAID TO DO A ENGINE DOWNLOAD AND SEND TO MANUFACTURER.  FOUND ALERT ID 1734 FOR ENG CNTRL FAULT L WHICH LEADS TO LH FADEC DH Q 429 DATA BUS INVALID. POWERED ACFT & PERFORMED ENG RUNS, OPS ENG HEAT, WING HEAT & THRUST REVERSERS WITH NO DEFECTS NOTED. INTERROGATED CDMS & FOUND ALERT ID 1734. IAW AMM LT FADEC CH A INPUT TO GIA1 CONTAINS INVALID LABELS.  PERFORMED WIRING CHECKS THE GIA 1 AND GIA 2 / TO LT FADEC. NO DEFECTS NOTED. FADEC WIRING READS 102.5 K OHMS ON BOTH CHANNELS. ALL WIRING HAS MINIMAL RESISTANCE & IS NOT GROUNDING OUT. WIRING CHECKS OF THE GIA ALSO GOOD. PINS 16 AND 17 ON CONNECTOR P603 ARE BOTH 30 K OHMS ON BOTH G1A. DUE TO NO DEFECTS FOUND, G1A 1 AND 2 NEED SWAPPED.  WORK DONE IAW WDM 76-11-01. REPOSITIONED BOTH GIA 1 AND 2 WITH EACH OTHER. PERFORMED CONFIGURATION UPLOAD. NO DEFECTS NOTED ON CONFIGURATION UPLOAD. WORK DONE IAW MM 31-40-05.  COMPLIED WITH ENG RUNS IAW AMM 71-00-05, NO DEFECTS NOTED. RTS.
